# SDR 2007UALA00354

- Difficulty date: February 5, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 39,002 hours, 4,792 cycles
- Engine: Pwa PW4056
- Engine time: 35,347 hours, 4,353 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, AFTER 30 MINS OF OPERATION, NR 2 ENG SHUTDOWN WITH NO FAULTS INDICATED.  REPLACED BOTH ENGINE FUEL PUMP & FMU.  BOTH FUEL PUMP & FMU TESTED "AS-RECEIVED" IN THE COMPONENT SHOP.  ONLY DISCREPANCY FOUND IN FUEL PUMP.  LOW DISCHARGE FLOW 2583 PPH, VERSUS A MINIMUM LIMIT OF 2688 PPH.  THIS SMALL DISCREPANCY SHOULD NOT HAVE CAUSED A FLAMEOUT.  FMU PASSED "AS-RECEIVED" TESTING.  BOTH UNITS WERE FULLY DISASSEMBLED, & NO ABNORMALITIES FOUND.  ENGINE EXPERIENCED NO FURTHER PROBLEMS SINCE FUEL PUMP & FMU REPLACEMENT. [SUP 4-17-07]  DATA ON THE FUEL PUMP IS INCLUDED BELOW, AS IT WAS SLIGHTLY OUT OF LIMIT AT THE LOW FLOW TEST POINT.
